Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 93, NWS Cheyenne, WY

June 26, 2014Cheyenne County, Kimball County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2014, 8:55 PM MDT for Cheyenne County, Kimball County, Morrill County, Nebraska. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2014, 8:55 PM MDT (02:55 UTC)
Expired
Jun 26, 2014, 10:00 PM MDT
In force
65 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cheyenne County, NE, Kimball County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 161 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:00 PM MDTHAIL 1Bridgeport, NEWATER RUNNING CURB TO CURB IN BRIDGEPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:01 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
3908 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS55 KCYS 270255
SVRCYS
NEC033-105-123-270400-
/O.NEW.KCYS.SV.W.0093.140627T0255Z-140627T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
855 PM MDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1000 PM MDT

* AT 852 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHEAST OF KILPATRICK LAKE TO 5 MILES EAST
  OF REDINGTON TO POTTER...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF HIGHWAY 385 AND L62 AND POTTER AROUND 900 PM
  MDT.
  NORTHPORT AND COURT HOUSE AND JAIL ROCKS AROUND 905 PM MDT.
  MUD SPRINGS AND THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 920
  PM MDT.
  DALTON AROUND 935 PM MDT.
  GURLEY AROUND 940 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BROADWATER.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 27 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4120 10261 4117 10359 4140 10344 4140 10337
      4150 10337 4160 10331 4200 10332 4200 10283
      4201 10267 4180 10267 4175 10266 4174 10263
      4145 10263 4136 10261
TIME...MOT...LOC 0255Z 269DEG 21KT 4197 10319 4156 10319
          4124 10336

HAIL...1.25IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
480 
WWUS55 KCYS 270325
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
925 PM MDT THU JUN 26 2014

NEC105-270335-
/O.CAN.KCYS.SV.W.0093.000000T0000Z-140627T0400Z/
KIMBALL NE-
925 PM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIMBALL COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4120 10261 4135 10338 4143 10337 4184 10322
      4200 10283 4201 10267 4180 10267 4175 10266
      4174 10263
TIME...MOT...LOC 0325Z 269DEG 21KT 4181 10313 4168 10298
          4154 10303 4135 10326

$$

NEC033-123-270400-
/O.CON.KCYS.SV.W.0093.000000T0000Z-140627T0400Z/
CHEYENNE NE-MORRILL NE-
925 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORRILL AND
NORTHERN CHEYENNE COUNTIES UNTIL 1000 PM MDT...

AT 921 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM THE INTERSECTION OF HIGHWAY 385 AND L62 TO NORTHPORT
TO COURT HOUSE AND JAIL ROCKS TO 9 MILES NORTH OF POTTER...AND MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ANGORA AND THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 930 PM
  MDT.
  MUD SPRINGS AROUND 935 PM MDT.
  DALTON AROUND 955 PM MDT.
  GURLEY AROUND 1000 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BROADWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4120 10261 4135 10338 4143 10337 4184 10322
      4200 10283 4201 10267 4180 10267 4175 10266
      4174 10263
TIME...MOT...LOC 0325Z 269DEG 21KT 4181 10313 4168 10298
          4154 10303 4135 10326

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
781 
WWUS55 KCYS 270353
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
953 PM MDT THU JUN 26 2014

NEC033-123-270403-
/O.EXP.KCYS.SV.W.0093.000000T0000Z-140627T0400Z/
CHEYENNE NE-MORRILL NE-
953 PM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR MORRILL AND NORTHERN CHEYENNE
COUNTIES WILL EXPIRE AT 1000 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4120 10261 4135 10338 4143 10337 4184 10322
      4200 10283 4201 10267 4180 10267 4175 10266
      4174 10263
TIME...MOT...LOC 0353Z 269DEG 21KT 4181 10291 4168 10276
          4154 10281 4135 10304

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:30 PM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 26, 6:30 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT THU JUN 26 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 336 PM MDT THU JUN 26 2014

PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK
THIS AFTERNOON. CURRENT WATERVAPOR LOOP SHOWS A WEAK SHORTWAVE
ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH
SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE
FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE
RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST
OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT.
DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN
CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL
ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO
LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW
BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS
EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA
THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR
PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE
AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE
LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR
EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY
SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH
WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL
JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS
THROUGH LATE THIS EVENING.

FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE
EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF
SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH
WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE
WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL
DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY
AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE
NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH
THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED
POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF
RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH
MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING.

ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY
WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW
ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY
NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL
AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH
HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF
THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 336 PM MDT THU JUN 26 2014

AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE
US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE
FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO
DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME
MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY
LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE
THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE
FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE
PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE
BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND
PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER
NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER
TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL
REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER
RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS
HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE
BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL
PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON)
ISSUED AT 630 PM MDT THU JUN 26 2014

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST
ACROSS THE NEBRASKA PANHANDLE THROUGH AROUND MIDNIGHT. A MORE
ISOLATED COVERAGE WILL CONTINUE FOR SOUTHEAST WYOMING THROUGH 02Z.
MVFR TO MARGINAL IFR CONDITIONS WILL OCCUR WITH THE STRONGER
THUNDERSTORMS IN THE PANHANDLE...WITH STRONG AND ERRATIC DOWNDRAFT
WINDS AND SMALL HAIL POSSIBLE AS WELL. A COLD FRONT WILL MOVE WEST
TO EAST ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND
PERHAPS A FEW TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO
THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL. A
SCATTERED TO WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS IS
EXPECTED FOR FRIDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 336 PM MDT THU JUN 26 2014

MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY
CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY
NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER
LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE
AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS
ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN
LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES
INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE
RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN
SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 4:26 AM MDT, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
426 AM MDT THU JUN 26 2014

WYZ101>119-271100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
426 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN OVER
MOST OF THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS
ARE NOT EXPECTED BUT A FEW COULD BECOME STRONG MAINLY NEAR THE
NEBRASKA BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-271100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
426 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY LATE
THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW SEVERE STORMS
ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 26, 7:43 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/26/2014  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            MOSTLY PEA SIZED...BUT A FEW WERE ONE HALF INCH.

&&

CHAHN
Special weather statement, Jun 26, 7:53 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
753 PM MDT THU JUN 26 2014

NEZ002-095-096-270245-
DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
753 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX AND EXTREME
SOUTHWESTERN DAWES COUNTIES UNTIL 845 PM MDT...

AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF AGATE FOSSIL BEDS NATIONAL
MONUMENT...OR 23 MILES NORTHEAST OF TORRINGTON...MOVING NORTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
AGATE FOSSIL BEDS NATIONAL MONUMENT AROUND 805 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4274 10382 4254 10346 4226 10405 4238 10405
TIME...MOT...LOC 0153Z 225DEG 26KT 4239 10394

RUBIN
Special weather statement, Jun 26, 8:02 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
802 PM MDT THU JUN 26 2014

NEZ019>021-054-055-270245-
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE-
802 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF...
SOUTHWESTERN MORRILL...EXTREME NORTHEASTERN KIMBALL...NORTHWESTERN
CHEYENNE AND EASTERN BANNER COUNTIES UNTIL 845 PM MDT...

AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
MINATARE TO 11 MILES SOUTHEAST OF HARRISBURG...AND MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
MCGREW AROUND 810 PM MDT.
CHIMNEY ROCK STATE PARK...SOUTH BAYARD JUNCTION AND BAYARD AROUND 825
PM MDT.
REDINGTON AROUND 835 PM MDT.
BRIDGEPORT STATE RECREATION AREA...BRIDGEPORT...NORTHPORT AND COURT
HOUSE AND JAIL ROCKS AROUND 845 PM MDT.

THESE STORMS WILL LIKELY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4180 10302 4132 10316 4142 10370 4180 10367
TIME...MOT...LOC 0202Z 277DEG 18KT 4171 10349 4143 10358

RUBIN
Special weather statement, Jun 26, 8:21 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
821 PM MDT THU JUN 26 2014

WYZ116>118-270300-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
821 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 900 PM MDT...

AT 820 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
WHITAKER TO GRANITE SPRINGS CAMPGROUND TO VIRGINIA DALE...AND MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
CRYSTAL LAKE RESERVOIR...CRYSTAL LAKE CAMPGROUND AND FEDERAL AROUND
830 PM MDT.
WHITAKER AROUND 840 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 330 AND
355.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 16 AND
35.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4099 10546 4111 10539 4128 10539 4154 10504
      4142 10464 4109 10494 4099 10498
TIME...MOT...LOC 0221Z 294DEG 19KT 4144 10500 4119 10525
          4091 10534

RUBIN
Special weather statement, Jun 26, 8:35 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
835 PM MDT THU JUN 26 2014

WYZ116>118-270315-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
835 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND EXTREME
EASTERN ALBANY COUNTIES UNTIL 915 PM MDT...

AT 832 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HORSE CREEK...OR 18 MILES
EAST OF LARAMIE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HORSE CREEK AROUND 845 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 36 AND
44.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4163 10512 4161 10471 4128 10523 4134 10532
TIME...MOT...LOC 0235Z 216DEG 20KT 4135 10523

RUBIN
Special weather statement, Jun 26, 8:44 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT THU JUN 26 2014

NEZ054-055-270330-
CHEYENNE NE-KIMBALL NE-
844 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL AND
SOUTHWESTERN CHEYENNE COUNTIES UNTIL 930 PM MDT...

AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF KIMBALL AIRPORT...OR 13 MILES
SOUTH OF KIMBALL...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL SOUTHERN KIMBALL COUNTY THROUGH 930 PM MDT
RURAL CENTRAL KIMBALL COUNTY THROUGH 930 PM MDT
RURAL EASTERN KIMBALL COUNTY THROUGH 930 PM MDT
RURAL SOUTHWESTERN CHEYENNE COUNTY THROUGH 930 PM MDT

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4099 10378 4110 10381 4118 10375 4112 10326
TIME...MOT...LOC 0244Z 235DEG 20KT 4106 10373

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:57 PM MDTSpecial Weather StatementCYSBox Butte48 min
Jun 26, 7:09 PM MDTSpecial Weather StatementCYSBanner51 min
Jun 26, 7:38 PM MDTSevere Thunderstorm WarningCYSKimball67 min
Jun 26, 7:53 PM MDTSpecial Weather StatementCYSSioux52 min
Jun 26, 8:02 PM MDTSpecial Weather StatementCYSBanner43 min
Jun 26, 8:14 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill61 min
Jun 26, 8:44 PM MDTSpecial Weather StatementCYSKimball46 min
Jun 26, 8:53 PM MDTFlash Flood WarningCYSBanner, Kimball6 hr
Jun 26, 9:37 PM MDTSpecial Weather StatementCYSDawes38 min
Jun 26, 9:44 PM MDTSpecial Weather StatementCYSBox Butte46 min
Jun 26, 9:49 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes56 min
Jun 26, 10:18 PM MDTSpecial Weather StatementCYSScotts Bluff42 min
Jun 26, 10:19 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Jun 26, 10:39 PM MDTAreal Flood AdvisoryCYSBox Butte, Dawes3 hr
Jun 27, 2:14 AM MDTFlash Flood WatchCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more16 hr
Jun 27, 2:14 PM MDTSevere Thunderstorm WarningCYSBanner46 min
Jun 27, 2:38 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff52 min
Jun 27, 2:48 PM MDTFlash Flood WarningCYSBanner4 hr
Jun 27, 3:17 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jun 27, 3:23 PM MDTSpecial Weather StatementCYSKimball37 min
Jun 27, 3:29 PM MDTFlash Flood WarningCYSBanner, Scotts Bluff6 hr
Jun 27, 3:36 PM MDTSpecial Weather StatementCYSBanner, Scotts Bluff39 min
Jun 27, 3:37 PM MDTSpecial Weather StatementCYSMorrill38 min
Jun 27, 3:46 PM MDTSpecial Weather StatementCYSSioux44 min
Jun 27, 3:50 PM MDTSpecial Weather StatementCYSDawes40 min
Jun 27, 3:53 PM MDTFlash Flood WarningCYSBanner, Kimball4 hr
Jun 27, 4:03 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 27, 4:06 PM MDTSpecial Weather StatementCYSKimball39 min
Jun 27, 4:19 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jun 27, 4:32 PM MDTSpecial Weather StatementCYSCheyenne43 min
Jun 27, 5:17 PM MDTSpecial Weather StatementCYSCheyenne43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.